# SDR REXA2024103001241

- Difficulty date: September 17, 2023
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: SH670390891
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING IS CORRODED AT STGR 19R BETWEEN FS 661+90 AND FS 677 INSTALLED NEW MACHINED FITTING  IAW CRJ 900 SRM 51-42-21-001-001-A01
